# SDR SWI2025F01240

- Difficulty date: May 3, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 49,399 hours, 32,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR TO THE EXTERNAL SKIN IS CHAFED,  FS975.00 STGR27. (MARKED)  (C-CHECK RO 09/07/2025)COMPLIED WITH REO 670-53-00-290 REV -F DATTED 2019-04-26 DOUBLER REPAIR FOR EXTERNAL SKIN FS975.00 STGR27, LEAK CHECK GOOD  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
